# SDR AALA202512050800

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 26,371 hours, 10,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT EMERGENCY POWER SUPPLY UNIT FAILED OPERATIONAL TEST. REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
